# SDR 2008UALA04142

- Difficulty date: August 6, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N501UA
- Make and model: Boeing 757222
- Aircraft serial: 24622
- Aircraft time: 61,917 hours, 23,152 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR FROM MID CABIN.  FLIGHT DIVERTED.  *S/D*  NO FAULT FOUND.
